# SDR JJBA20201016010

- Difficulty date: October 16, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 32,530 hours, 23,244 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW REPORTS CABIN PRESSURE FAIL IN FLIGHT.  CABIN ALTITUDE CONTINUED TO CLIMB INTO THE RED TO 10,000 FT IN AUTO BEFORE CREW THEN DESCENDED TO BRING BACK DOWN, NO RAPID LOSS OF PRESSURIZATION.  
PERFORMED PRESSURIZATION SYSTEM ADJUSTMENTS/TEST.  OPERATIONS CHECK SATISFACTORY IN BOTH AUTO AND MANUAL MODES.  NO DEFECTS NOTED.
